American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 123 found      Go to page: 1 2 3 4 5

[61] Peter Oswald. Preconditioners for nonconforming discretizations. Math. Comp. 65 (1996) 923-941. MR 1333322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Torgeir Rusten, Panayot S. Vassilevski and Ragnar Winther. Interior penalty preconditioners for mixed finite element approximations of elliptic problems. Math. Comp. 65 (1996) 447-466. MR 1333325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Zhangxin Chen, Richard E. Ewing and Raytcho Lazarov. Domain decomposition algorithms for mixed methods for second-order elliptic problems. Math. Comp. 65 (1996) 467-490. MR 1333307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Alfred H. Schatz and Junping Wang. Some new error estimates for Ritz--Galerkin methods with minimal regularity assumptions. Math. Comp. 65 (1996) 19-27. MR 1308460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Thomas Huckle. Low-rank modification of the unsymmetric Lanczos algorithm . Math. Comp. 64 (1995) 1577-1588. MR 1312097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Shangyou Zhang. Optimal-order nonnested multigrid methods for solving finite element equations. III. On degenerate meshes . Math. Comp. 64 (1995) 23-49. MR 1257583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] James H. Bramble and J. Thomas King. A robust finite element method for nonhomogeneous Dirichlet problems in domains with curved boundaries . Math. Comp. 63 (1994) 1-17. MR 1242055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Zbigniew I. Woźnicki. The sigma-SOR algorithm and the optimal strategy for the utilization of the SOR iterative method . Math. Comp. 62 (1994) 619-644. MR 1212270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] James H. Bramble, Zbigniew Leyk and Joseph E. Pasciak. Iterative schemes for nonsymmetric and indefinite elliptic boundary value problems . Math. Comp. 60 (1993) 1-22. MR 1146834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Per Lötstedt and Bertil Gustafsson. Fourier analysis of multigrid methods for general systems of PDEs . Math. Comp. 60 (1993) 473--493, S3--S9. MR 1176712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Torgeir Rusten and Ragnar Winther. Substructure preconditioners for elliptic saddle point problems . Math. Comp. 60 (1993) 23-48. MR 1149293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Jinchao Xu and Xiao-Chuan Cai. A preconditioned GMRES method for nonsymmetric or indefinite problems . Math. Comp. 59 (1992) 311-319. MR 1134741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Raymond H. Chan and Man-Chung Yeung. Circulant preconditioners for Toeplitz matrices with positive continuous generating functions . Math. Comp. 58 (1992) 233-240. MR 1106960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Howard C. Elman and Gene H. Golub. Iterative methods for cyclically reduced nonselfadjoint linear systems. II . Math. Comp. 56 (1991) 215-242. MR 1052093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Charles I. Goldstein. Multigrid analysis of finite element methods with numerical integration . Math. Comp. 56 (1991) 409-436. MR 1066832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] James H. Bramble, Joseph E. Pasciak and Jinchao Xu. Parallel multilevel preconditioners . Math. Comp. 55 (1990) 1-22. MR 1023042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Shangyou Zhang. Optimal-order nonnested multigrid methods for solving finite element equations. II. On nonquasiuniform meshes . Math. Comp. 55 (1990) 439-450. MR 1035947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Shangyou Zhang. Optimal-order nonnested multigrid methods for solving finite element equations. I. On quasi-uniform meshes . Math. Comp. 55 (1990) 23-36. MR 1023054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Susanne C. Brenner. A nonconforming multigrid method for the stationary Stokes equations . Math. Comp. 55 (1990) 411-437. MR 1035927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Howard C. Elman and Gene H. Golub. Iterative methods for cyclically reduced nonselfadjoint linear systems . Math. Comp. 54 (1990) 671-700. MR 1011442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] A. M. Bruaset, A. Tveito and R. Winther. On the stability of relaxed incomplete $LU$ factorizations . Math. Comp. 54 (1990) 701-719. MR 993924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Giuseppe Buffoni. Nonnegative and skew-symmetric perturbations of a matrix with positive inverse . Math. Comp. 54 (1990) 189-194. MR 995208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Gene H. Golub and Mark D. Kent. Estimates of eigenvalues for iterative methods . Math. Comp. 53 (1989) 619-626. MR 979938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] D. J. Evans and C. Li. Determination of the $D\sp {1/2}$-norm of the SOR iterative matrix for the unsymmetric case . Math. Comp. 53 (1989) 203-218. MR 969486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Susanne C. Brenner. An optimal-order multigrid method for ${\rm P}1$ nonconforming finite elements . Math. Comp. 52 (1989) 1-15. MR 946598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] A. J. Hughes-Hallett. Corrigenda: ``The convergence of accelerated overrelaxation iterations'' [Math.\ Comp.\ {\bf 47} (1986), no.\ 175, 219--223; MR0842131 (87g:65046)] . Math. Comp. 51 (1988) 387. MR 942164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] James H. Bramble, Joseph E. Pasciak and Alfred H. Schatz. The construction of preconditioners for elliptic problems by substructuring. III . Math. Comp. 51 (1988) 415-430. MR 935071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] James H. Bramble, Joseph E. Pasciak and Jinchao Xu. The analysis of multigrid algorithms for nonsymmetric and indefinite elliptic problems . Math. Comp. 51 (1988) 389-414. MR 930228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] James H. Bramble and Joseph E. Pasciak. Corrigenda: ``A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems'' . Math. Comp. 51 (1988) 387-388. MR 942165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] James H. Bramble and Joseph E. Pasciak. A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems . Math. Comp. 50 (1988) 1-17. MR 917816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 123 found      Go to page: 1 2 3 4 5